# SDR DALA2022060603921

- Difficulty date: June 5, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 67,548 hours, 31,275 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 PSU DID NOT OPERATE AT ROW 20 SEAT ABC. CORRECTIVE ACTION: REPACKED MASKS. OPS CHECK GOOD. (8517596)
